Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Approximation of sets defined by polynomials with holomorphic coefficients

Tom 105 / 2012

Marcin Bilski Annales Polonici Mathematici 105 (2012), 199-207 MSC: Primary 32C25. DOI: 10.4064/ap105-2-7

Streszczenie

Let $X$ be an analytic set defined by polynomials whose coefficients $a_1,\ldots,a_s$ are holomorphic functions. We formulate conditions on sequences $\{a_{1,\nu}\},\ldots,\{a_{s,\nu}\}$ of holomorphic functions converging locally uniformly to $a_1,\ldots,a_s,$ respectively, such that the sequence $\{X_{\nu}\}$ of sets obtained by replacing $a_j$'s by $a_{j,\nu}$'s in the polynomials converges to $X.$

Autorzy

  • Marcin BilskiDepartment of Mathematics and Computer Science
    Jagiellonian University
    30-348 Kraków, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek